A note on Helson sets

Miles, Frank B.

Portugaliae mathematica (1979)

  • Volume: 38, Issue: 1-2, page 1-4
  • ISSN: 0032-5155

How to cite


Miles, Frank B.. "A note on Helson sets." Portugaliae mathematica 38.1-2 (1979): 1-4. <http://eudml.org/doc/115362>.

author = {Miles, Frank B.},
journal = {Portugaliae mathematica},
keywords = {Helson set; delta-Helson set},
language = {eng},
number = {1-2},
pages = {1-4},
publisher = {Sociedade Portuguesa de Matemática},
title = {A note on Helson sets},
url = {http://eudml.org/doc/115362},
volume = {38},
year = {1979},

AU - Miles, Frank B.
TI - A note on Helson sets
JO - Portugaliae mathematica
PY - 1979
PB - Sociedade Portuguesa de Matemática
VL - 38
IS - 1-2
SP - 1
EP - 4
LA - eng
KW - Helson set; delta-Helson set
UR - http://eudml.org/doc/115362
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.